# SDR DALA2016021201003

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON BS 1485 CANT BELOW  OF PASSENGER  AFT  ENTRANCE DOOR  STAIRWAY ACTUATING CYLINDER.   FRAME WAS REPAIRED IAW  SRM 53-03D, FIG 43.
